# SDR 95ZZZX1357

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9436C
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837198
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Loose Crimp Nut
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH LYCOMING SB 518A, FOUND CRIMP NUT LOOSE SHOWN IN STEP 2 OF BULLETIN.  SUBMITTER SUGGESTS CRIMP NUT LOOSE DUE TO POOR DESIGN.
